http://dx.doi.org/10.1006/jmaa.1997.5268

">
 

Title

Convergence Of Ishikawa Iterates Of Quasi-Nonexpansive Mappings

Authors

Authors

M. K. Ghosh;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Abstract

This paper deals with a necessary and sufficient condition for the convergence of Ishikawa iterates of quasi-nonexpansive mapping in a Banach space. The convergence of Ishikawa iterates for nonexpansive mappings in a uniformly convex Banach space is also discussed. (C) 1997 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

207

Issue/Number

1

Publication Date

1-1-1997

Document Type

Article

Language

English

First Page

96

Last Page

103

WOS Identifier

WOS:A1997WM91900007

ISSN

0022-247X

Share

COinS